# SDR CALA2019040800543

- Difficulty date: April 4, 2019
- Submitted: April 8, 2019
- Operation: Air carrier
- Aircraft: N41135
- Make and model: Boeing 757224
- Aircraft serial: 29284
- Aircraft time: 81,077 hours, 17,325 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gate
- Part number: 140N261359
- Condition: Corroded
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-2 PASSENGER DOOR LWR GATE HAS CORROSION ON EXTE RIOR, AS MARKED. ST SAA N/R 0059961. L-2 DOOR LWR GATE FOUND OUT OF LIMITS IAW B757-200 SRM 52-10-02- A1 L=2.0, W=1.0, D=.038 REMOVED AND INSTALLED NEW L-2 DOOR LWR G ATE P/N 19-5210-3-0095 IAW DWG 140N6213 AND B757-200 SRM 51-40-0 2 PG. 21 SEE SUPPLEMENT 79400. WORK ACCOMPLISHED BY MECHANIC V91 9728, INSPECTED BY V919676. INSPECTION COMPLETED AND ACCEPTEDD BY ST-ENG INSP V919676
